Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


First lab results and effect of just taking meds for nsu
Sep 4, 2005

Hi,

I was recently diagnosed as HIV+ and I just got my first lab results 236 CD4 count and 37000 VL, however I had recently been diagnosed for NSU and was taking Doxycycline for 4 days prior and took Azithromycin 2 days before due to the doxycline made me un well.

The fact of this as well as i had taken a home test the day prior to the test, so pretty much knew i was positive and not feeling that great wehn had the bloods taken.. would this effect the cd4 counts?

Or were mine unaturally low to begin with? The health advisor said that it was a wierd mix due to my viral load being low, and the fact that i didnt feel unwell etc..

I am seeing the doctor next week to discuss next steps, but after a month of waiting i am getting more nervous, so some advice would be gratefully received!

Thank u

G

Response from Dr. Holodniy

An ongoing infection like urethritis could account for a lower CD4 count. After this infection is cleared another CD4 count will help determine where you are.



Previous
Hep C Viral Load
Next
Timing of viral load tests

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement